Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

The Lind Lehmer constant for $ \mathbb{Z}_p^n$


Authors: Dilum DeSilva and Christopher Pinner
Journal: Proc. Amer. Math. Soc. 142 (2014), 1935-1941
MSC (2010): Primary 11R06, 11R09; Secondary 11B83, 11C08, 11G50, 11T22
DOI: https://doi.org/10.1090/S0002-9939-2014-11954-X
Published electronically: February 26, 2014
MathSciNet review: 3182012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We determine the Lind Lehmer constant for groups of the form $ \mathbb{Z}_p^n$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11R06, 11R09, 11B83, 11C08, 11G50, 11T22

Retrieve articles in all journals with MSC (2010): 11R06, 11R09, 11B83, 11C08, 11G50, 11T22


Additional Information

Dilum DeSilva
Affiliation: Department of Mathematics, Kansas State University, Manhattan, Kansas 66506
Address at time of publication: BGSU Firelands, One University Drive, Huron, Ohio 44839
Email: dilumd@gmail.com

Christopher Pinner
Affiliation: Department of Mathematics, Kansas State University, Manhattan, Kansas 66506
Email: pinner@math.ksu.edu

DOI: https://doi.org/10.1090/S0002-9939-2014-11954-X
Keywords: Mahler measure, Lind's Lehmer Problem, finite abelian groups
Received by editor(s): March 30, 2012
Received by editor(s) in revised form: July 10, 2012
Published electronically: February 26, 2014
Communicated by: Matthew A. Papanikolas
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.